MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC KIT: 2-LUMEN 4 FR X 8 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC KIT: 2-LUMEN 4 FR X 8 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number AK-25402
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "stainless guidewire coiling unravelled/bent at j-hook at tip before insertion procedure." a new swg was used from a different kit.There was no patient harm or injury.The patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided one image for analysis.The complaint of kinked guide wire was able to be confirmed by the photo.Visual analysis revealed a kink adjacent to the distal j-bend.Further comparison of the customer photo to the guide wire assembly product drawing revealed that the straightener tubes do not match.Therefore, the guide wire assembly that is pictured appears to be different than the guide wire assembly included in the kit; however, a complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The straightener tubing shown in the product drawing does not match the straightener tubing shown in the customer image.The ifu provided with the kit informs the user, "do not use if package is damaged".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC KIT: 2-LUMEN 4 FR X 8 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21968038
Report Number9680794-2025-00417
Device Sequence Number18246370
Product Code FOZ
UDI-Device Identifier10801902118995
UDI-Public(01)10801902118995(11)240807(17)260430(10)33F24G0376(21)
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2026
Device Catalogue NumberAK-25402
Device Lot Number33F24G0376
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown